Paracetamol 500 mg (20 tablets)

sopharma shop

Product Filter

SKU: 10000278 Categories: ,

Paracetamol 500 mg (20 tablets)

SKU

10000278

Form

TABLETS

Content

20 tablets

Weight

0.02 kg

1,99

Found this product at a lower price?

You may have found this product cheaper elsewhere.

However, be very careful as many of our products have been counterfeited and extremely dangerous to your health! This is the only reason they can offer you a lower price!

Please be very careful and only purchase our products through our website.

Secure Payments With

Paracetamol of the pharmaceutical company Sopharma is an analgesic and antipyretic drug used to treat mild to moderate migraine pain, neuralgia, toothache, sore throat, ear pain, symptomatic relief of rheumatic pain, mild and moderate postoperative and pain; fever, headache. The mechanism of action is associated with inhibition of prostaglandin synthesis (of biologically active substances) in the brain and spinal cord.

Available in a pack of 20 tablets.

 

 Composition: in 1 tablet: 
 Paracetamol 500 mg 
 Excipients: wheat starch, povidone K25, talc,
 milk sugar, magnesium stearate

Usage

Method of administration: Paracetamol tablets are taken orally with water.

Adults and children over 12 years: 1-2 tablets 3-4 times a day. Maximum daily dose – 8 tablets. It is recommended that the interval between two doses be 4-6 hours. The duration of the treatment course should not exceed 10 days.

Children from 6 to 12 years: 1 / 2-1 tablet 3-4 times a day. The duration of the treatment course should not exceed 5 days. The dosage form is unsuitable for children under 6 years of age.

If you have the impression that the effect of this medicine is too strong or too weak, talk to your doctor.

More Information

You should not use Paracetamol Sopharma tablets in the following cases:

If you are allergic to the drug or any of the excipients, If you have severe liver disease.

Pregnancy and breast-feeding:

Tell your doctor if you are pregnant or planning to become pregnant. Be sure to talk to your doctor before taking any medication during pregnancy.

Paracetamol can be taken in therapeutic doses during pregnancy. When administered in therapeutic doses, paracetamol passes into small, clinically insignificant amounts in breast milk. The available data show that there is no harmful effect on the infant.

Side effects:

Paracetamol is generally well tolerated by patients. In rare cases, manifestations of hypersensitivity may be observed – itching, skin rash; in very rare cases there are shortness of breath, lowering of blood pressure, malaise, jaundice, blood in the urine, urinary disorders.

If you get side effects, including those not mentioned in this leaflet, please inform your doctor.